Valuations in fields of power series
Herrera, Francisco Javier ; Olalla, Miguel Ángel ; Vicente, José Luis
Rev. Mat. Iberoamericana, Tome 19 (2003) no. 2, p. 467-482 / Harvested from Project Euclid
This paper deals with valuations of fields of formal meromorphic functions and their residue fields. We explicitly describe the residue fields of the monomial valuations. We also classify all the discrete rank one valuations of fields of power series in two and three variables, according to their residue fields. We prove that all our cases are possible and give explicit constructions.
Publié le : 2003-09-14
Classification:  valuation theory,  power series,  12J20,  13A18
@article{1063050164,
     author = {Herrera, Francisco Javier and Olalla, Miguel \'Angel and Vicente, Jos\'e Luis},
     title = {Valuations in fields of power series},
     journal = {Rev. Mat. Iberoamericana},
     volume = {19},
     number = {2},
     year = {2003},
     pages = { 467-482},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1063050164}
}
Herrera, Francisco Javier; Olalla, Miguel Ángel; Vicente, José Luis. Valuations in fields of power series. Rev. Mat. Iberoamericana, Tome 19 (2003) no. 2, pp.  467-482. http://gdmltest.u-ga.fr/item/1063050164/